# SDR USAA2015040100015

- Difficulty date: March 9, 2015
- Submitted: April 2, 2015
- Operation: Air carrier
- Aircraft: N700UW
- Make and model: Airbus A319-112
- Aircraft serial: 885
- Aircraft time: 45,553 hours, 26,009 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: D53111460202
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

3S CHECK, CORROSION ON FLOORBEAM AT FRAME 18 + 8" & -Y254.  REPLACED FLOORBEAM IAW SRM 51-72-11.
